# SDR 07FDEA03613

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 40,106 hours, 8,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, STATION 1710 (TRANSVERSE SKIN SPLICE AREA), LONGERON 49L FOUND CRACKED.  09-24-07   CARRIED OUT REPAIR AS PER FEDEX E.A. 1-5310-113188.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
